# SDR ASAA0580149

- Difficulty date: February 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993051257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CABIN UPPER CUSP MEMBRANE IS CORRODED.  REMOVED DAMAGED SECTION.  INSTALL REPAIR DOUBLER. (K)
